121386members
342739posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Recurring UTI’s

1 REPLY 1
Highlighted
Member

Re: Recurring UTI’s

Hi Mazamac

 

Thanks for posting.

 

It sounds as if your Mum’s having a tough time with her recurrent UTI’s.

 

It’s difficult to know what’s causing the infections. Letrozole does have potential menopausal side effects which can result in bladder problems. This is due to lack of oestrogen that usually keeps the bladder wall and pelvic floor muscles healthy. You can read more about this here.

 

However, it’s important for your mum to go back to her GP to discuss this. As she’s had frequent UTI’s, they may wish to investigate further to look for other causes.

 

Here at Breast Cancer Care, we offer a range of services, which may support you now or in the future.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

 

Best wishes

 

Addie

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

 

Highlighted
Member

Recurring UTI’s

This question is regarding my mother. I was wondering if recurrent UTIs were a side effect following treatment. She is now a year clear following surgery chemo and radiotherapy and seems to be getting UTIs every 3 months or so. She is on letrozole and cholecalciferol and I was wondering if these could be causing it? Thanks